# SDR DL76L071078

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 48,021 hours, 7,126 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL
- Part serial: 1786
- Condition: Failed
- Location: Rt Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE RT AOA PROBE LIGHT AND EICAS MSG.  FOUND AOA SENSOR AT FAULT.  REPLACED PER MM AND OPS OK.
